Bulletin of the Section of Logic 20/2 (1991)


  1. Authors:
    David MILLER

    Title:
    An open problem in Tarski's calculus of deductive systems

    Pages:
    36-43
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Andre T.FUHRMANN

    Title:
    Conditional logics and cumulative logics

    Pages:
    44-51
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Paulo A.S.VELOSO and Armando M.HAEBERER

    Title:
    A finitary relational algebra for classical first-order logic

    Pages:
    52-62
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Ewa GRACZYNSKA

    Title:
    An undecidable problem for regular equations

    Pages:
    63-66
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Marcin MOSTOWSKI

    Title:
    Divisibility Quantifiers

    Pages:
    67-82
    File:
    bibtex
    Abstract ( + )